It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Lexapro can definitely cause weight gain.

LOL, yeah choose between a sex life, weight gain or no anxiety... sheesh.

I recommend trying Wellbutrin. I was on it myself and experienced no weight gain, a little weight loss and no effects on libido. It's known for not causing weight gain and it may actually increase sex drive. I understand all too well how treating a specific problem can actually cause another one to occur (weight gain, loss of libido, nightmares, etc.) This is a major pain in the butt and sometimes you just have to ask yourself: Which is more important, and what can I learn to deal with in order to be depression/anxiety free?

Also, Zoloft is a very subtle drug and causes weight loss in many patients. Instead of causing weight gain, on this drug it's common for your appetite to decrease, therefore many patients lose weight.
Sexual side effects can occur, though.

I wish you luck and take care...







All times are GMT -7. The time now is 09:16 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!